Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 94, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 8, 2012, 8:51 PM CST. It took effect at Dec 9, 2012, 6:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2012, 8:51 PM CST (02:51 UTC)
- In effect from
- Dec 9, 2012, 6:00 AM CST
- Expired
- Dec 10, 2012, 12:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
499 WHUS73 KMKX 090251 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 851 PM CST SAT DEC 8 2012 ...BLUSTERY WINDS TO BUILD HIGH WAVES ON SUNDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING THROUGH THE UPPER MIDWEST WILL RESULT IN BLUSTERY SOUTHEAST WINDS ON SUNDAY. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET. LMZ643>646-091100- /O.NEW.KMKX.SC.Y.0094.121209T1200Z-121210T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 851 PM CST SAT DEC 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. * WINDS: EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
4 follow-up statements
336 WHUS73 KMKX 090941 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CST SUN DEC 9 2012 ...BLUSTERY EAST WINDS TO BUILD HIGH WAVES TODAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING THROUGH THE UPPER MIDWEST WILL RESULT IN BLUSTERY EAST WINDS TODAY. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET. LMZ643>646-091745- /O.EXT.KMKX.SC.Y.0094.121209T1200Z-121210T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...SUBSIDING LATE THIS AFTERNOON. * WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
004 WHUS73 KMKX 091528 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 AM CST SUN DEC 9 2012 ...BLUSTERY EAST WINDS TO BUILD HIGH WAVES TODAY... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING THROUGH THE UPPER MIDWEST WILL RESULT IN BLUSTERY EAST WINDS TODAY. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET. LMZ643>646-092330- /O.CON.KMKX.SC.Y.0094.000000T0000Z-121210T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 AM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...SUBSIDING LATE THIS AFTERNOON. * WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX BROOKS
111 WHUS73 KMKX 092144 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CST SUN DEC 9 2012 ...BLUSTERY EAST WINDS TO BUILD HIGH WAVES TODAY... .AS A LOW PRESSURE SYSTEM MOVES THROUGH THE GREAT LAKES REGION WINDS WILL SHIFT FROM EAST TO NORTHERLY OR NORTHWESTERLY...ALLOWING WAVES TO SUBSIDE BELOW SMALL CRAFT CRITERIA LATE THIS EVENING. LMZ643>646-100300- /O.CON.KMKX.SC.Y.0094.000000T0000Z-121210T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: EAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...SUBSIDING LATE THIS AFTERNOON. * WAVES: BUILDING TO 4 TO 7 FEET THIS MORNING...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BROOKS WWW.WEATHER.GOV/MKX
913 WHUS73 KMKX 100130 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 730 PM CST SUN DEC 9 2012 ...BLUSTERY EAST WINDS TO BUILD HIGH WAVES TODAY... .A LINGERING PRESSURE GRADIENT WILL RESULT IN NORTHEAST WINDS TURNING TO THE NORTH TO NORTHWEST OVERNIGHT AS A LOW PRESSURE TROUGH PUSHES SOUTH OF LAKE MICHIGAN. WIND SPEEDS WILL DIMINISH TO MOSTLY 10 TO 20 KNOTS...ALLOWING WAVES TO SUBSIDE TO 2 TO 4 FEET. THE SMALL CRAFT ADVISORY CURRENTLY IN EFFECT WILL EXPIRE LATER TONIGHT. LMZ643>645-100600- /O.EXT.KMKX.SC.Y.0094.000000T0000Z-121210T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 730 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: EAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... SUBSIDING LATER THIS EVENING AND OVERNIGHT. * WAVES: 4 TO 7 FEET DECREASING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-100300- /O.CON.KMKX.SC.Y.0094.000000T0000Z-121210T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 730 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: VARIABLE...MAINLY EAST WINDS 5 TO 15 KNOTS BECOMING NORTH TO NORTHWEST OVERNIGHT AND INCREASING TO 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 3:51 PM CST, 5 hours earlier.
Area forecast discussion, Dec 8, 3:51 PM CST, 5 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 PM CST SAT DEC 8 2012 .SHORT TERM... .TONIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM TO HIGH. LAKE EFFECT RAIN/SNOW SHOWERS WILL CONTINUE TO AFFECT FAR SOUTHEAST MILWAUKEE...AND EASTERN RACINE AND KENOSHA COUNTIES OFF AND ON INTO THE EARLY EVENING HOURS. THIS BAND WILL PIVOT AND BECOME MORE ORIENTED FROM THE EAST SOUTHEAST. NO ACCUMULATIONS ARE EXPECTED. AS THE FETCH BECOMES MORE EASTERLY...THESE RAIN/SNOW SHOWERS SHOULD DIMINISH BY MID TO LATE EVENING. HOWEVER...LAKE EFFECT CLOUDS SHOULD LINGER THROUGH THE NIGHT NEAR THE LAKE. OTHERWISE...EXPECT MID TO HIGH CLOUDS TO GRADUALLY MOVE OVER THE AREA TONIGHT...AHEAD OF NEXT SYSTEM FOR SUNDAY. MAIN DRIVER FOR PRECIPITATION OVER SOUTHERN WISCONSIN SUNDAY WILL BE FOCUSED WARM AIR ADVECTION IN THE LOW LEVELS. BEST UPWARD VERTICAL MOTION FROM FRONTOGENESIS RESPONSE AND 500MB SHORTWAVE TROUGH REMAIN NORTH OF THE AREA. THERE IS SOME COUPLED UPPER LEVEL DIVERGENCE...BUT THE BEST OF THAT REMAINS NORTH AS WELL. STILL...AREA FORECAST SOUNDINGS FROM NAM/GFS SATURATE BY 12Z SUNDAY ACROSS MOST OF THE AREA...SO CONTINUED TO BRING IN HIGH POPS AFTER THIS TIME. WARM AIR ADVECTION MAY ALLOW TEMPERATURES TO RISE A BIT LATER TONIGHT AFTER LOWS IN THE LOWER TO MID 30S THIS EVENING. THIS SHOULD LIMIT THE SNOW ACCUMULATION POTENTIAL TO THE FAR NORTHWESTERN AND NORTHERN PORTIONS OF THE AREA. THE REST OF THE AREA SHOULD SEE MAINLY A MIX OF RAIN AND SNOW...WITH MAINLY ALL RAIN IN THE FAR SOUTHEAST IN THE MORNING. THIS WILL BECOME MAINLY RAIN IN THE AFTERNOON ACROSS ALL BUT THE FAR NORTHERN SECTIONS OF THE AREA. USED A CONSENSUS APPROACH WITH QPF USING THE SHORT TERM MODELS SUNDAY. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE FORECAST IN THE FAR NORTHWESTERN AND FAR NORTHERN COUNTIES...WITH AMOUNTS QUICKLY LOWERING TO THE SOUTH AND EAST. NO SNOW ACCUMULATIONS ARE EXPECTED ROUGHLY SOUTHEAST OF A PORT WASHINGTON TO JANESVILLE LINE. .SUNDAY NIGHT... MAIN UPPER TROUGH REACHES WESTERN WISCONSIN WITH THE 135 KNOT 250 MB JET MAX EXTENDING FROM SOUTHEAST MISSOURI INTO LOWER MICHIGAN. BY EARLY EVENING MOST OF THE UPPER DIVERGENCE HAS MOVES OFF TO LOWER MICHIGAN. THE 700 MB UPWARD MOTION EXTENDS ACROSS NORTHERN WISCONSIN AND IN AREAS TO THE EAST...SAME WITH THE 850 MB MOISTURE CONVERGENCE. ALSO BY MIDNIGHT DRY AIR EXTENDS ACROSS ALL OF SOUTHERN WISCONSIN. AS A RESULT EXPECT JUST LIGHT AMOUNTS OF PRECIPITATION OVER OUR NORTHERN AREAS...WITH JUST TRACE AMOUNT OVER THE SOUTH HALF FROM MADISON TO MILWAUKEE AND SOUTH. THE BOUNDARY LAYER NEAR MILWAUKEE TO KENOSHA NEAR THE LAKE REMAINS FAIRLY WARM...AND BY THE TIME IT COOLS THE DRYING HAS ALREADY OCCURRED ABOVE 5 THSD FT. .MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE...MEDIUM CYCLONIC MID AND UPPER FLOW WITH A BROAD TROUGH EXTENDING ACROSS THE CENTRAL U.S. MONDAY AND TUESDAY. FORECAST SOUNDINGS SHOW THE LOW LEVELS BELOW 5 THSD FEET REMAIN FAIRLY SATURATED SO EXPECT A GOOD DEAL OF STRATOCUMULUS. THIS SATURATION EXTENDS TO NEAR 700 MB MONDAY NIGHT....WITH SOME VERY LIGHT SNOW/FLURRY POTENTIAL. A SECONDARY SHORTWAVE MOVES ACROSS SOUTHERN WISCONSIN TUESDAY AND TUESDAY EVENING. THIS INCREASES THE 700 MB RELATIVE HUMIDITY... BUT LOWER LAYERS DRY SOMEWHAT BY TUESDAY. MOST MODELS ARE DRY TUESDAY. TEMPERATURES ARE FAIRLY COLD WITH THICKNESS VALUES AROUND 522 DECAMETERS. SURFACE HIGH PRESSURE MOVES ACROSS WISCONSIN MONDAY NIGHT WITH A WEAK LOW MOVING ACROSS THE LAKE SUPERIOR REGION LATER TUESDAY. .LONG TERM... WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH. THE GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT. THE MID AND UPPER LEVEL FLOW BECOMES MORE ZONAL WEDNESDAY...BEFORE A LARGE TROUGH DIGS ACROSS THE SOUTHWEST U.S. THURSDAY...RESULTING IN SOUTHWEST FLOW ACROSS SOUTHERN WISCONSIN. THERE IS A SLIGHT SPLIT FLOW WITH A SHORTWAVE IN THE NORTHERN STREAM MOVING ACROSS THE UPPER GREAT LAKES THURSDAY NIGHT. ON FRIDAY THE SOUTHWEST TROUGH BEGINS TO PUSH EAST ACROSS THE SOUTHERN PLAINS ON THE 00Z ECMWF AND ACROSS THE SOUTHERN AND CENTRAL PLAINS ON THE 12Z GFS. WARM AIR ADVECTION TAKES OVER WEDNESDAY AND THURSDAY WITH PRECIPITATION WELL TO THE NORTH ACROSS THE LAKE SUPERIOR REGION IN THE AREA OF BEST ISENTROPIC LIFT. A TRAILING COLD FRONT REACHES SOUTHERN WISCONSIN THURSDAY NIGHT AND FRIDAY. ONLY THE GFS HAS AROUND A HUNDREDTH OF AN INCH WITH THE FRONT. THE ECMWF AND DGEX ARE DRY. SATURDAY...FORECAST CONFIDENCE...MEDIUM. THE 12Z GFS IS A LITTLE SLOWER AND MORE NORTH WITH THE SHORTWAVE PUSHING EAST ACROSS THE PLAINS WHICH REACHES NORTHERN IOWA ON THE 12Z GFS BUT SOUTHERN LAKE MICHIGAN ON THE 00Z ECMWF. THIS RESULTS IN A MORE NORTHERN TRACK OF THE SURFACE LOW ON THE GFS...NEAR LA CROSSE...WHILE THE 00Z ECMWF TAKES IT JUST NORTH OF CHICAGO. BOTH MODELS ARE FAIRLY WARM WITH THE 540 THICKNESS LINE NORTH AND WEST OF THE FORECAST AREA. THEREFORE WE EXPECT MAINLY A RAIN EVENT AT THIS TIME FOR SATURDAY. && .AVIATION/00Z TAFS/... LAKE EFFECT RAIN/SNOW SHOWERS WILL CONTINUE TO AFFECT KENOSHA OFF AND ON INTO THE EARLY EVENING HOURS. THEY SHOULD REMAIN JUST SOUTH OF MILWAUKEE...AS BAND PIVOTS AND BECOMES MORE ORIENTED FROM THE EAST SOUTHEAST. NO ACCUMULATIONS ARE EXPECTED. AS THE FETCH BECOMES MORE EASTERLY...THESE RAIN/SNOW SHOWERS SHOULD DIMINISH BY MID TO LATE EVENING. OTHERWISE...EXPECT MVFR CEILINGS TO LINGER AT EASTERN TAF SITES INTO TONIGHT...WITH ONSHORE LOW LEVEL FLOW FAVORING LAKE EFFECT CLOUD FORMATION. MAY SEE BREAKS AT TIMES. MODERATE NORTH/NORTHEAST WINDS WILL VEER EAST TO SOUTHEAST TONIGHT. MADISON WILL SEE VFR CONDITIONS INTO TONIGHT. MIDDLE TO HIGH CLOUDS WILL GRADUALLY MOVE INTO THE AREA TONIGHT...AHEAD OF NEXT WEATHER SYSTEM. EAST WINDS WILL VEER SOUTHEAST TONIGHT. LOW PRESSURE MOVING THROUGH THE REGION...WITH ANOTHER SOUTHEAST OF THE AREA...WILL BRING PRECIPITATION TO THE AREA SUNDAY. LIGHT SNOW IS EXPECTED TO BEGIN AT MADISON AROUND 12Z SUNDAY...WITH A MIX OF LIGHT RAIN AND LIGHT SNOW BY 15Z SUNDAY. LIGHT RAIN IS EXPECTED TO BEGIN IN THE EASTERN SITES AROUND 12Z SUNDAY. MAY SEE A MIX OF LIGHT RAIN AND LIGHT SNOW AT WAUKESHA UNTIL 15Z SUNDAY. CEILINGS/VISIBILITIES DROP TO IFR A FEW HOURS LATER AT ALL SITES...AND LAST THROUGH THE DAY. VISIBILITIES WILL DROP BELOW ALTERNATE MINIMUMS DURING THIS TIME. MADISON SHOULD SEE SNOW ACCUMULATIONS OF ONLY A FEW TENTHS OF AN INCH FROM 12Z TO 15Z SUNDAY. THE EASTERN SITES SHOULD SEE NO SNOW ACCUMULATIONS. && .MARINE... A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SUNDAY...AS BRISK SOUTHEAST WINDS DEVELOP WITH A TIGHT PRESSURE GRADIENT...AS LOW PRESSURE PASSES THROUGH THE REGION. THESE ONSHORE WINDS SHOULD GENERATE BORDERLINE HIGH WAVES...WHICH MAY LINGER INTO SUNDAY NIGHT. THE WINDS AND WAVES ARE BORDERLINE FOR A SMALL CRAFT ADVISORY ISSUANCE...SO WILL LET LATER SHIFTS EVALUATE POTENTIAL. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED LATER SUNDAY NIGHT AND MONDAY...AS BRISK WEST WINDS DEVELOP WITH A TIGHT PRESSURE GRADIENT WITH THE DEPARTING LOW PRESSURE SYSTEMS. THE HIGHEST WAVES WOULD BE TOWARD THE OPEN WATERS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATED TO ADD TONIGHT/SUNDAY SECTION TONIGHT/SUNDAY AND AVIATION/MARINE...WOOD SUNDAY NIGHT THROUGH SATURDAY...HENTZ
Hazardous weather outlook, Dec 8, 3:27 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CST SAT DEC 8 2012 WIZ046-047-051-052-056>060-062>072-092130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 327 PM CST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A TROUGH OF LOW PRESSURE IS EXPECTED TO MOVE ACROSS WISCONSIN SUNDAY AND SUNDAY NIGHT. MAINLY RAIN IS EXPECTED ACROSS THE FAR SOUTHEAST...WHILE A RAIN/SNOW MIX IS EXPECTED ELSEWHERE. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE NORTH TOWARDS THE DELLS AND ACROSS FAR NORTHERN MARQUETTE AND PORTIONS OF GREEN LAKE COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS. LMZ643>646-092130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 PM CST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES MAY APPROACH SMALL CRAFT CRITERIA DUE TO A PERSISTENT EAST FLOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS SUNDAY MORNING...BEFORE DIMINISHING. WINDS AND WAVES WILL INCREASE AGAIN AND SHOULD REACH SMALL CRAFT CRITERIA SUNDAY NIGHT INTO MONDAY MORNING AS LOW PRESSURE EXITS THE GREAT LAKES REGION. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 9:20 PM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 4 more | 21 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.